# SDR CA970526002

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: C2TPGIND
- Condition: Cracked
- Location: Rear  Tailplane
- Part time: 9,313 hours
- Component: Dhav, C2TP1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT EQUIPPED WITH EDO59-5250 FLOATS & TAILPLANE MOUNTED AUX.DORSAL FINS PER JOBMASTER STC 305NW.FINS ARE ATTACHED BY BRACKETS.  RIBS,LEFT&RIGHT.AN .040"DOUBLER EQUIPPED WITH ANCHOR NUTS REINFORCES THE REAR SPAR.DURING INSP.THE DOUBLERS,SPARS & TAILPLANE SKINS WERE FOUND TO BE SEVERELY CRACKED IN THE AREA AROUND THE ANCHOR NUTS,ON THE LEFT&RIGHT SPAR SECTIONS.IN ADDITION,ONE OF THE TWO FORWARD ATTACHING BRACKETS ON EACH FIN WAS CRACKED.THE POSSIBILITY  REAR SPAR CRACKING COULD RESULT IN STRUCTURAL FAILURE OF THE TAILPLANE.
